# SDR ASAA2015012810462

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,673 hours, 9,780 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WAS ENGAGED.  SELECTED B FOR AUTOLAND, A AUTOPILOT THEN DISCONNECTED. RENGAGED A AUTOPILOT AND BOTH SHOWED ENGAGED BUT SINGLE CHANNEL ONLY. DISCONNECTED AND LANDED NORMALLY.  ACFT GROUNDED. CURRENT STATUS DOES NOT SHOW ANY FAULTS.  FLIGHT HISTORY DOES NOT HAVE ANY FAULTS LOGGED.  ACCOMPLISHED LAND VERIFY TEST ON A & B CHANNELS.  ALL TEST PASS REF TASK 22-11-00-700-801.  ACFT REMAINS CAT IIIA AUTOLAND & HOUSINGS.  VERIFIED STATUS PLACARD.
